# SDR 372PA0006

- Difficulty date: March 15, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 32,175 hours, 25,469 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT & FD ON INTERSECTION OF LOC, AP TURNED OPPOSITE DIRECTION.  CAPT WAS MASTER.  CAPT'S INDICATIONS WERE WRONG.  F/O INDICATIONS WERE CORRECT.  OP'S CHECK OK.
